On Completeness of a System of Functions in an Angular Domain

Authors

  • V. M. Dilnyi Львiв. нац. ун-т; Дрогобиц. держ. пед. ун-т

Abstract

We show that the system {e −λz /(1 + z 2) : λ > 0} is complete in a class of functions analytic in an angle.

Published

25.02.2001

Issue

Section

Short communications

How to Cite

Dilnyi, V. M. “On Completeness of a System of Functions in an Angular Domain”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 2, Feb. 2001, pp. 255-7, https://umj.imath.kiev.ua/index.php/umj/article/view/4242.